| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had horrible vision and worse than before surgery without glasses.Additional information has been requested and provided that the patient is completely depending on reading glasses to see anything at near.Her distance visual acuity is ok, but not great, residual astigmatism and history of retina issues.There are two medical device reports associated with this event.This report is associated with the left eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.(b)(4).